# SDR ABXA000429

- Difficulty date: September 8, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 35,470 hours, 39,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910157
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR INNER PAN CRACKED AT AFT HINGE CUTOUT.  REPAIRED AFT LOWER CARGO DOOR IAW DC9 REA D952-38414.
